Research Publications 946 records
Showing records for All Departments / All Faculty
| Faculty Name | Category | Publication Name | Title | Name of Author | Reference Link / DOI |
|---|---|---|---|---|---|
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | Explicit construction of wavelet frames on locally compact Abelian groups | Analysis and Mathematical Physics | Raj Kumar, Satyapriya, F. A. Shah (First Author) | https://doi.org/10.1007/s13324-022-00690-w |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | CONSTRUCTION OF A RIESZ WAVELET BASIS ON LOCALLY COMPACT ABELIAN GROUPS | Jordan Journal of Mathematics and Statistics | Satyapriya and Raj kumar (Joint Author) | NA |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | Riesz MRA of Dydic Dilations and the Corresponding Riesz Wavelet on LCA Groups | TWMS Journal of Applied and Engineering Mathematics | Raj Kumar, Satyapriya, Mansimran Singh (First Author) | https://jaem.isikun.edu.tr/web/index.php/archive/975-jaem-vol-13-no-1-2023 |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | Construction of a Frame Multiresolution Analysis on Locally Compact Abelian Groups | Aust. J. Math. Anal. Appl. | Raj Kumar and Satyapriya (First Author) | https://ajmaa.org/Volumes/Volume_18_Issue_1_2021.php |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | Nonstationary Multiwavelets and Multiwavelet Packets in Sobolev Space | International Journal of Applied and Computational Mathematics | Raj Kumar and Manish Chauhan (First Author) | https://doi.org/10.1007/s40819-020-00889-0 |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | 8. Multivariate box spline wavelets in higher-dimensional Sobolev spaces | Journal of Inequalities and Applications | Raj Kumar and Manish Chauhan (First Author) | https://doi.org/10.1186/s13660-018-1839-z |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | Perturbation of irregular Weyl-Heisenberg wave packet frames in L2(R) | Osaka Journal of Mathematics | Raj Kumar and Ashok K. SAH (First Author) | https://doi.org/10.18910/67014 |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | Higher-order rogue waves and dispersive solitons of a novel P-type (3+1)-D evolution equation in soliton theory and nonlinear waves | Nonlinear Dynamics | Brij Mohan, Sachin Kumar and Raj Kumar (Joint Author) | NA |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | Novel closed-form analytical solutions and modulation instability spectrum induced by the Salerno equation describing nonlinear discrete electrical lattice via symbolic computation Mathematics and Computers in Simulation | Mathematics and Computers in Simulation | Setu Rani ,Sachin Kumar, Raj Kumar (Joint Author) | https://doi.org/10.1016/j.matcom.2023.12.031 |
| Prof. RAJ KUMAR (MATHEMATICS) | JOURNAL PAPER (International) | On investigation of kink-solitons and rogue waves to a new integrable (3+1)-dimensional KdV-type generalized equation in nonlinear sciences. | Nonlinear Dynamics | Brij Mohan, Sachin Kumar, Raj Kumar (Joint Author) | https://doi.org/10.1007/s11071-024-10792-8 |